# SDR SWAA2022022433945

- Difficulty date: October 18, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 61,759 hours, 36,101 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH REAR SPAR SEAL ASSEMBLY AT BS 663 LBL 14 IS CRACKED / REMOVED AND REPLACED L/H REAR SPAR SEAL ASSEMBLY AT BS 663 LBL 14 IAW SRM 51-40-02-0G-0 AND DWG # 111A1515
